MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY FULL-CONTOUR ABUTMENT 3.5MMD ASSEMBLY; LEGACY LAB ABUTMENT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY FULL-CONTOUR ABUTMENT 3.5MMD ASSEMBLY; LEGACY LAB ABUTMENT
Model Number HLA3-5
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices that are in possession of the initial reporter has not been returned yet.Instead, a lot check was performed per inspection level ii acceptable quality limit (aql) 1.0 and the initial reporter's complaint was confirmed.Device was not returned.
 
Event or Problem Description
The hla3-5 legacy lab abutment unique identifier assigned: hhe hla3-5rev01 was out of implant direct specifications, there was one raw stock manufactured and affected and the lot was placed into 3 finished goods lots.

Brand Name
LEGACY FULL-CONTOUR ABUTMENT 3.5MMD ASSEMBLY
Common Device Name
LEGACY LAB ABUTMENT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e. hillcrest drive
thousand oaks CA 91362
MDR Report Key6549890
Report Number3001617766-2017-00001
Device Sequence Number19125195
Product Code NHA
UDI-Device Identifier10841307111832
UDI-Public10841307111832
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHLA3-5
Device Catalogue NumberHLA3-5
Device Lot Number89103, 83493, 78986
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2017
Initial Report FDA Received Date05/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1